Relations between some cardinals in the absence of the Axiom of Choice. Halbeisen, L. & Shelah, S. The Bulletin of Symbolic Logic, 7:237-261, 2001. arxiv:math/0010268
bibtex   
@article{HlSh:699,
author = {Halbeisen, Lorenz and Shelah, Saharon},
trueauthor = {Halbeisen, Lorenz and Shelah, Saharon},
fromwhere = {CH, IL},
journal = {The Bulletin of Symbolic Logic},
note = { arxiv:math/0010268 },
pages = {237-261},
title = {{Relations between some cardinals in the absence of the
 Axiom	of Choice}},
volume = {7},
year = {2001},
}
Downloads: 0